$0.00
Chemist Warehouse – Stop Paying Too Much!
Buying Prescriptions Online at the Chemist Warehouse
Codral Nightime Cold & Flu 24 Tablets
  Product ID: 2525168

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Codral Nightime Cold & Flu 24 Tablets

Codral Nightime Cold & Flu 24 Tablets

Supplier: Johnson & Johnson Ltd, Auckland
Product ID: 2525168
Pharmacy Only Medication
$11.99 NZD
MIDYEAR MADNESS
$11.99 NZD
$11.99 NZD
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

Vitamins and minerals are supplementary to and not a replacement for a balanced diet.
If symptoms persist, see your healthcare professional.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE AND ONLY USE AS DIRECTED. VITAMIN AND MINERAL SUPPLEMENTS SHOULD NOT REPLACE A BALANCED DIET. WEIGHT MANAGEMENT PROGRAMMES TAKE TIME AND PERSONAL COMMITMENT TO BE EFFECTIVE, AND ALSO REQUIRE DIET, EXERCISE AND LIFESTYLE CHANGES. ASK YOUR HEALTH PROFESSIONAL FOR ADVICE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. VITAMIN AND MINERAL SUPPLEMENTS SHOULD NOT REPLACE A BALANCED DIET.
ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. INCORRECT USE MAY BE HARMFUL. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. SUNSCREEN IS ONLY USED FOR ONE ELEMENT OF PROTECTION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. BREAST MILK IS BEST FOR MOST BABIES.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS PRODUCT MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.
 

General Information

Codral Nightime Cold & Flu tablets assists night time rest by relieving the symptoms of cold and flu. Relief from headaches and fever, body aches and pains, blocked or runny nose and sneezing or watery eyes.

Size: 24 Pack

Warnings

Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

CAUTION

Keep out of reach of children.
If symptoms persist, see your doctor.
Do not use if perforated section is broken or missing or if tablet foil is broken

Ingredients

Contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg

Directions

How many: 2 tablets.
How often: Every 4-6 hours at nighttime as necessary.
Maximum: 8 tablets in 24 hours.
When to stop: Adults stop after a few days. Children after 48 hours except on medical advice.
Do not use:
- for children under 12 years
- if you have taken paracetamol
- if you have taken antihistamines

USAGE ADVICE

Who can use this Codral:
- Adults
- Children 12 years and over
Use this product for relief from cold & flu symptoms, including:
- headaches and fever
- body aches and pains
- blocked/runny noses
- sneezing/watery eyes
Ask your doctor before use:
- if you have high blood pressure
- if you are taking anti-depressants
- if you have heart problems
- if you are pregnant
- if you are taking any other medicines to treat cough and cold

Storage Temperature: Store below 30C in a dry dark place.

Review Disclaimer
Chemist Warehouse takes all practical steps to ensure that all reviews are genuine and accurate, and we have strict moderation rules in place to ensure that reviews meet all New Zealand laws and guidelines. If you believe that a review does not meet this standard, please use our Contact Us form to let our team know.